# SDR R61A2024031800120

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000372
- Aircraft time: 26,168 hours, 17,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001541
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 48,325 hours, 30,743 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY LIGHT POWER UNIT INOP. R&R L1 EMERGENCY LIGHT POWER UNIT.
